I would like to ask forum a few more questions I have had some stomach pain while on gleevec. Some days its very small and not even Noticeable today I went to the gym and while stretching I noticed some discomfort in my stomach left side under the rib not where my spleen is more to the left about 4 inches from my spleen. It feels like a sharp pain like a poke in that spot.. I have other side effects to the Gleevec that have seem to have gone away such as bone pain and muscle pain. I mentioned it to a few of my doctors and I guess because it is a known side effect they really don't say much.. I am tired of calling the Nurse line for ever little thing.. Should I be worried? I don't have a blood in my stool or even diarrhea, just stomach discomfort. I do notice that if I eat too much Protein or Red Chile it bring it on but I haven't really done that in a few weeks? I take my Pill at night and last night I noticed that my stomach was making a lot of noise around 3 am , this doesn't happen all the time either. The first week I took Gleevec was the worst for my stomach noise and some pain, it seems to come and go but today its been all day.
Other concerns are that i Maybe losing a lot of Muscle, does anyone else lift weights or work out hard enough were they noticed a loss in muscle?